# SDR SWIA202161741

- Difficulty date: August 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INB GROUND SPOILER ACTUATOR HAS CORRODED HARDWARE AT ATTACH POINTS.     (C-CHECK RO 10/8/2021)    REMOVED AND INSTALLED NEW LH WING INB GROUND SPOILER ACTUATOR HARDWARE AT ATTACH POINTS. REF CRJ200 AMM 27-65-01-400-801. OPS CHECK GOOD
